Children's Motrin Oral Suspension Dye-Free Berry, Ibuprofen, Fever Reducer, 4 Oz

Children's Motrin Oral Suspension Dye-Free Berry, Ibuprofen, Fever

Bring your child fast fever reduction and relief from minor aches and pains with Children's Motrin Oral Suspension. Containing 100 milligrams of ibuprofen per teaspoon, this product provides up to eight hours of relief from minor aches and pains due to the common cold, flu, sore throat, headache, and toothache. This product is for children ages 2 to 11.

  • Color: Free Berry
  • Brand: Motrin
  • ASIN: B00B4PB0RC
  • UPC: 300450184047

2 Combo Pack Children's Motrin Ibuprofen Pain Fever Reliever Original Berry Flavor of 4 Oz

2 Combo Pack Children's Motrin Ibuprofen Pain Fever

Bring your child fast fever reduction and relief from minor aches and pains with Children's MOTRIN Oral Suspension. Containing 100 milligrams of ibuprofen per teaspoon, this product provides up to eight hours of relief from minor aches and pains due to the common cold, flu, sore throat, headache, and toothache. This product is for children ages 2 to 11.

  • Color: Berry Flavor
  • Brand: Motrin
  • ASIN: B00E5PMCRA

Children's Motrin Oral Suspension, Pain Relief, Ibuprofen, Bubble Gum Flavored, 4 Oz

Children's Motrin Oral Suspension, Pain Relief, Ibuprofen, Bubble

Bring your child fast fever reduction and relief from minor aches and pains with Children's Motrin Oral Suspension. Containing 100 milligrams of ibuprofen per teaspoonful, this product provides up to eight hours of relief from minor aches and pains due to the common cold, flu, sore throat, headache, and toothache. This product is for children ages 2 to 11.

  • Brand: Motrin
  • ASIN: B01EMZ2LPK
  • UPC: 300450604408

Basic Care Children's Ibuprofen Oral Suspension, 8 Ounce

Basic Care Children's Ibuprofen Oral Suspension, 8

Basic Care Ibuprofen Oral Suspension 100 mg per 5mL, 8 Fluid Ounce

  • Brand: Basic Care
  • ASIN: B074F2X581
  • UPC: 370030114160

Infants' Motrin Concentrated Drops, Fever Reducer, Ibuprofen, Dye Free, Berry Flavored, 1 Oz

Infants' Motrin Concentrated Drops, Fever Reducer, Ibuprofen, Dye

Help your little one feel better with Infants' Motrin Concentrated Drops. Containing 50 milligrams of ibuprofen per 1.25-milliliter dose, these pediatrician-recommended drops provide up to eight hours of relief from minor aches and pains due to the common cold, flu, sore throat, headaches, and toothaches. This berry-flavored formula is free of dyes and alcohol and is for use in infants 6-23 months.

  • Brand: Motrin
  • ASIN: B00HQRD2NW
  • UPC: 300450198020

Advil Junior Strength Chewables (24 Tablets, Grape Flavor), 100mg Ibuprofen, Fever Reducer/Pain Reducer, Ages 2-11, Pack of 2

Advil Junior Strength Chewables (24 Tablets, Grape Flavor),

When your child has a fever, you know what it’s like to wait it out. For a convenient, great-tasting way to reduce your child’s fever, look no further than Advil Junior Strength Chewable Tablets. One dose of these grape-flavored chewable tablets delivers up to eight hours of fever relief, plus relief from aches and pains due to the common cold, flu, headaches and toothaches. Active ingredient Ibuprofen (NSAID) is the #1 pediatrician-recommended fever reducer/pain reliever because it reduces fever faster and longer (3). No dosing cup or water needed, Advil Junior Strength Chewable Tablets are an easy and tasty way to give your child a fast and long-lasting fever reducer/pain reliever. This Children’s Advil is suitable for children ages 2-11 years – review all labeled directions and warnings prior to administering to children. (3) Based on lowering fever below 100°F as compared to Children’s Tylenol

  • Color: White
  • Brand: Advil
  • ASIN: B004ZCT1LS
  • UPC: 305730179300

Children's Motrin Oral Suspension Dye-Free Berry, Ibuprofen, Fever Reducer, 4 Oz

Children's Motrin Oral Suspension Dye-Free Berry, Ibuprofen, Fever

Bring your child fast fever reduction and relief from minor aches and pains with Children's Motrin Oral Suspension. Containing 100 milligrams of ibuprofen per teaspoon, this product provides up to eight hours of relief from minor aches and pains due to the common cold, flu, sore throat, headache, and toothache. This product is for children ages 2 to 11.

  • Brand: Motrin
  • ASIN: B00MNSHF00
  • UPC: 300450184047

Children's Motrin Oral Suspension, Pain Relief, Ibuprofen, Berry Flavored, 1 Oz (Pack of 6)

Children's Motrin Oral Suspension, Pain Relief, Ibuprofen, Berry

Bring your child fast fever reduction and relief from minor aches and pains with Children's Motrin Oral Suspension. Containing 100 milligrams of ibuprofen per teaspoon, this product provides up to eight hours of relief from minor aches and pains due to the common cold, flu, sore throat, headache, and toothache. This product is for children ages 2 to 11.

  • Brand: Motrin
  • ASIN: B00O64A416

Infants' Motrin Concentrated Drops, Fever Reducer, Ibuprofen, Dye Free, Berry Flavored, 1 Oz

Infants' Motrin Concentrated Drops, Fever Reducer, Ibuprofen, Dye

Help your little one feel better with Infants' Motrin Concentrated Drops. Containing 50 milligrams of ibuprofen per 1.25-milliliter dose, these pediatrician-recommended drops provide up to eight hours of relief from minor aches and pains due to the common cold, flu, sore throat, headaches, and toothaches. This berry-flavored formula is free of dyes and alcohol and is for use in infants 6-23 months.

  • Color: N/a
  • Brand: Motrin
  • ASIN: B01J24FQHQ
  • UPC: 300450198013

Motrin Children's Dye-Free Pain Reliever and Fever Reducer, 4 Fluid Ounce

Motrin Children's Dye-Free Pain Reliever and Fever Reducer,

Motrin Children's Dye-Free Pain Reliever and Fever Reducer, 4 Fluid Ounce

  • Brand: Motrin
  • ASIN: B00VJJJFB6

Children's Advil Suspension (4 fl. oz, White Grape-Flavored), 100mg Ibuprofen Fever Reducer/Pain Reliever, Dye-Free, Liquid Pain Medicine, Ages 2 - 11

Children's Advil Suspension (4 fl. oz, White Grape-Flavored),

When your child has a fever, you know what it’s like to wait it out. Children’s Advil works for up to 8 hours with just one dose to reduce fever. This multi symptom liquid Advil for babies temporarily reduces fever and relieves aches and pains due to the common cold, flu, headaches and toothaches (including teething). Active ingredient Ibuprofen (NSAID) is the #1 pediatrician-recommended fever reducer/pain reliever because it reduces fever faster and longer (3). Infants’ Advil Drops comes with a syringe for easy dosing; it’s also non-staining, dye- and alcohol-free. This Infants’ Advil is suitable for children 6-23 months – review all labeled directions and warnings prior to administering to babies. (3) Based on lowering fever below 100°F as compared to Children’s Tylenol

  • Color: W
  • Brand: Advil
  • ASIN: B005260IGS
  • UPC: 305730290302

Motrin Children's Dye-Free Pain Reliever and Fever Reducer, 4 Fluid Ounce-2 Packs

Motrin Children's Dye-Free Pain Reliever and Fever Reducer,

Pain Reliever/ Fever Reducer*Lasts up to 8 hoursAlcohol Free

  • Brand: Motrin
  • ASIN: B00KQ4ZATQ
  • UPC: 604080051442

Motrin Children's Oral Suspension Grape Flavor - 4 oz, Pack of 2

Motrin Children's Oral Suspension Grape Flavor - 4

INDICATIONS:Children's Motrin Oral Suspension, Pain Relief, Ibuprofen, Grape FlavoredBring your child fast fever reduction and relief from minor aches and pains with Children's Motrin Oral Suspension. This product provides up to eight hours of relief from minor aches and pains due to the common cold, flu, sore throat, headache, and toothache. This product is for children ages 2 to 11.

  • Brand: Motrin
  • ASIN: B073VPQKR4

Infants' Tylenol Acetaminophen Liquid Medicine, Grape, 2 fl. oz

Infants' Tylenol Acetaminophen Liquid Medicine, Grape, 2 fl.

Infants' Tylenol Oral Suspension provides temporary relief from your child's minor aches and pains due to the common cold, flu, sore throat, headache, toothache. The formula of this liquid medicine also temporarily reduces fever and starts working in as little as 15 minutes. Each 5 milliliter dose contains 160 milligrams of acetaminophen, a known pain reliever and fever reducer. Infants' Tylenol is the #1 pediatrician-recommended brand for teething pain and is gentle on little tummies with a kid-friendly grape flavor. It includes a SimpleMeasure syringe with dosing for children 2 to 3 years of age. For dosing information for children 2 years and under, ask your healthcare professional. Help provide relief for your baby with Tylenol, the #1 pediatrician-recommended brand of pain reliever and fever reducer.

  • Brand: Tylenol
  • ASIN: B00MK2D954
  • UPC: 300450122605

Children's Benadryl Dye-Free Allergy Liquid with Diphenhydramine HCl, Bubble Gum Flavor, 4 fl. oz

Children's Benadryl Dye-Free Allergy Liquid with Diphenhydramine HCl,

Give your child effective relief from common allergy symptoms with Children's Benadryl Dye-Free Allergy Liquid. Containing 12.5 milligrams of the antihistamine diphenhydramine HCI per teaspoon (5 mL), this kids’ liquid allergy medicine relieves symptoms due to hay fever and other upper respiratory allergies, including runny nose, sneezing, itchy nose, itchy throat, and itchy, watery eyes. Available in kid-friendly bubble gum flavor, this children’s allergy liquid is both alcohol-and dye-free and is intended for ages 6 to 11. Help alleviate your child’s allergy symptoms with the brand moms turn to first when they first treat their children’s upper respiratory allergies.

  • Color: Multi
  • Brand: Benadryl
  • ASIN: B004DGO3WS
  • UPC: 350580535042
Similar Childrens Motrin Results